Hi my mum has been takling Metaformin for about 3 months now and she has been having really bad side affects from this drug. When taking her back to the doctors they said it will wear off. Can anyone tell me how long roughly it will take coz she is really suffering?
How to cope with side affects from metaformin?
- 31 Jul 2010 by jimjim1
- 31 July 2010
If its taken over 3 months for the side effects to wear off i dont think its going to happen you might want to see if the doctor wants to consider a different medication.
- Metformin Information for Consumers
- Metformin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metformin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 29 Jun 2010 • 1 answer
Updated 1 Aug 2018 • 9 answers
Updated 4 Nov 2017 • 2 answers
Updated 8 Jul 2017 • 1 answer
Updated 10 Aug 2017 • 2 answers